# SDR 4521203072006

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N434FX
- Make and model: Lear 45LEAR
- Aircraft serial: 212
- Aircraft time: 1,405 hours, 1,116 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Valve
- Part number: 429333
- Condition: Failed
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NO MAIN BRAKES ON LANDING FROM PILOTS OR CO-PILOTS PEDALS.  APPIED EMERGENCY BRAKING, STARTED TO SLOW DOWN THEN ACFT MADE AN ABRUPT RT TURN AND SLID DOWN RUNWAY SIDEWAYS.  BOTH LEFT MAIN TIRES WERE BLOWN AND BOTH RIGHT MAIN TIRES WERE FLAT SPOTTED.  NOTHING ABNORMAL PRIOR TO LANDING, NO CAS MESSAGES ALL INDICATIONS GOOD.  ON LANDING SPOILERS DID DEPLOY, FLAPS WERE SET AT 40 DEGREES, T/R'S WERE PINNED.  LANDING WEIGHT WAS APPOX 18,975 LBS, RUNWAY LENGTH 4,800 FT, RUNWAY WAS DAMP.  MX IS PERFORMING FSR RECOMMENDATIONS FOR TROUBLESHOOTING.  SUSPECT FAULTY BRAKE CONTROL VALVE.
